The Annals of Mathematical Statistics

Conditional Expectation Given A $\sigma$-Lattice and Applications

H. D. Brunk

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 36, Number 5 (1965), 1339-1350.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177699895

Digital Object Identifier
doi:10.1214/aoms/1177699895

Mathematical Reviews number (MathSciNet)
MR185629

Zentralblatt MATH identifier
0144.39503

JSTOR
links.jstor.org

Citation

Brunk, H. D. Conditional Expectation Given A $\sigma$-Lattice and Applications. Ann. Math. Statist. 36 (1965), no. 5, 1339--1350. doi:10.1214/aoms/1177699895. https://projecteuclid.org/euclid.aoms/1177699895


Export citation